So they lodged in that particular hotel where it all happened. Still sobbing, she said, “few minutes into it”, he started panting abnormally, next thing was he slumped down, she reached out to him but he wasn’t responding, in shock she shouted, raising alarm alarm but before help got to her and he was rushed to the hospital it was too late, he was dead already. We were still preventing the boys mother and sister from getting to her.
She continued that she didn’t do anything at all to him. That that was all happened and all she could remember.
The case was brought to the Forensic department and we all got to work, i was working on Drug and substance abuse, so, i and my superintendent started working.
How can a vibrant guy just slump down and die few minutes into sex???
What did he take, what did she give him, what is she not telling us ???
Too many questions, the answers, the truth we were determined to find.
We started running a background check, we went to the hotel were it happened to check for things that are out of place, we found he made use of “Sildenafil” (Viagra), there was no indication of struggle or fight in the room, and the test came out and he wasn’t poisoned.
Since that’s not the case, we had to look elsewhere and keep digging.
I was assigned to his medical files and i found out that he had “angina pectoris” (which is a type of chest pain caused by reduced blood flow to the heart) and he was taking a particular medication for that, “Nitroglycerin”(Nitrostat) so my deductions was:
He took the Nitrostat for his chest pain but because he also wanted to impress his girl, he also took the Viagra too so he could maintain non-stop erection which led to his death, i submitted my findings and we ran some analysis and found out that he took those drugs together.
With the overwhelming evidence in hand, it was obvious that the girl directly had no hand in his death, without delay the poor girl was released.
Let me explain what happened:
The two drugs are contraindicated. They are not to be taken together as they work together to cause extremely lowered blood pressure and increased blood flow which can lead to cardiovascular collapse which is what killed him.
We met with the boy’s family and explained to his mother and sister what really happened, consoling her, actually he is the only son and the father is late. She could only cry because nothing can be done again.
Our therapist also had to reach out to the girl because of the traumatic experience that will haunt her for a long time.
Speak to your healthcare provider before combining certain drugs. Some can kill you or put you in a more serious state than before.